Skip to Main content Skip to Navigation
Journal articles

Variational analysis for options with stochastic volatility and multiple factors

Joseph Frédéric Bonnans 1 Axel Kröner 2, 1
1 Commands - Control, Optimization, Models, Methods and Applications for Nonlinear Dynamical Systems
UMA - Unité de Mathématiques Appliquées, Inria Saclay - Ile de France, CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique
Abstract : This paper performs a variational analysis for a class of Euro-pean or American options with stochastic volatility models, including those of Heston and Achdou-Tchou. Taking into account partial correlations and the presence of multiple factors, we obtain the well-posedness of the related partial differential equations, in some weigthed Sobolev spaces. This involves a generalization of the commutator analysis introduced by Achdou and Tchou in [2].
Document type :
Journal articles
Complete list of metadatas

Cited literature [7 references]  Display  Hide  Download
Contributor : J. Frederic Bonnans <>
Submitted on : Monday, April 9, 2018 - 1:12:16 PM
Last modification on : Monday, June 15, 2020 - 12:00:34 PM


Files produced by the author(s)


  • HAL Id : hal-01516011, version 3



Joseph Frédéric Bonnans, Axel Kröner. Variational analysis for options with stochastic volatility and multiple factors. SIAM Journal on Financial Mathematics, Society for Industrial and Applied Mathematics 2018, 9 (2), pp.465-492. ⟨hal-01516011v3⟩



Record views


Files downloads